# SDR SIMA20130331002

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 25,111 hours, 18,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION 3C CHECK FOUND CROSSBEAM AT FS 280.00 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED CROSSBEAM  IAW STRUCTURAL REPAIR MANUAL 51-42-13, 51-42-12, 51-42-06 AND 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
